# SDR SWAA2020031742529

- Difficulty date: February 24, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER FUSELAGE SKIN BS872 BETWEEN STR27L AND STR27R REQUIRES PERMANENT REPAIR (REF CUSTOMER CARD # 0435805)         REPAIRED PER ATS ER 20-01988 REV IR AND SWA EA # 1-753-36717 REV IR
